Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 654949, 6 pages
http://dx.doi.org/10.1155/2014/654949
Research Article

Comparison of Some Estimators under the Pitman’s Closeness Criterion in Linear Regression Model

Department of Mathematics & KLDAIP, Chongqing University of Arts and Sciences, Chongqing 402160, China

Received 16 February 2014; Accepted 6 April 2014; Published 23 April 2014

Academic Editor: Renat Zhdanov

Copyright © 2014 Jibo Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jibo Wu, “Comparison of Some Estimators under the Pitman’s Closeness Criterion in Linear Regression Model,” Journal of Applied Mathematics, vol. 2014, Article ID 654949, 6 pages, 2014. https://doi.org/10.1155/2014/654949.